# SDR F3LA2010050500414

- Difficulty date: April 18, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112720300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE C-CHECK NON ROUTINE N0318. SHEAR PLATE AT FRAME 69 TO FRAME 70 BETWEEN STRINGER 23 RT AND 24 RT HAS CORROSION IN 15 AREAS. R & R SHEAR PLATE IAW SRM 51-42-11 PARAGRAPH 6 AND 7 AND EO A0-53EO-31434.
